# SDR AALA202403157245

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,409 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LH FWD DAMAGED BY G3 GALLEY / CLOSET. MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY EMERGENCY EXIT LIGHT LH FWD G3 GALLEY/CLOSET AND PERFORMED OPERATIONAL TEST. IAW B777-2 SWPM20-10-13. AMM 33-51-05-960-802.
